# SDR DL72S011702

- Difficulty date: October 19, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 62,759 hours, 42,096 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RBL 70.5 UPPER RIB CHORD AT FS 760.95 ON THE RT WING PER BAC S/B 727-57-0112 AND AD 94-07-08 REVEALED CRACK INDICATIONS IN TWO FASTENER HOLES.  THE HOLES WERE OVERSIZED AND BUSHED TO REMOVE THE CRACKS.  THE AREA WAS REPAIRED WITH A REPAIR ANGLE PER THE BAC S/B AND PER ER/A   381903-14AD.
